Jump to content

Florinef


jkapache

Recommended Posts

Only been on it for about 3 weeks. But noticed that when I take it every day at 5 am and get up at 7 30 . This seems to be good- have alot more energy ect. But when I sleep thru my alarm at 5- and take it maybe around 6 and get up at 7 30 or 8- I never feel the effects of taking it! I know some stuff you have to take it at the same time or it doesnt work... but my dr never said anything about that to me......

Link to post
Share on other sites

Just a thought. You might be feeling different "when you sleep through" because of the AMOUNT of sleep. The difference may have nothing whatever to do with the florinef.

Conversely, you might be feeling better at 5 AM because you are getting LESS sleep, not because of the florinef.

Just something to think about. I don't know in your case.

What I do know is my body is extremely sensitive to the amount of sleep I get. If I get too much, I feel more POTsy.

Link to post
Share on other sites

futurehope, that is a good point, I am always so tired, but that is something to think about... and see if less makes a difference, I always think I am helping myself by occasionally sleeping an extra 1/2 hr......... will try with out! Thanks!

Link to post
Share on other sites

Wow, I never thought about when I take my florinef, as the doctor never said one way or another. I take my dose first thing when I wake up (which varies day to day).

I'll try to remember to ask my doc next week, if taking the meds at the same time each day will make a difference.

Then, I'll try to remember to share the info! ;)

Link to post
Share on other sites

Well I never thought alot about it, but I notice that if I dont take it at the same time I feel as if I have not taken it! Who knows, maybe it is just a 'bad' day......... but on a 'good' day I like the effects! and now I want them all the time!!

Link to post
Share on other sites

I take my first dose at 7AM when I get up with my kids for school. Then I go back to bed and feel much better when I get up for the day. (sometime between 10 and noon)

I take my second dose with lunch.

I find that on days I have to stay up in the AM, I don't feel well until a few hours after taking the med.

I also find that if I miss the second dose, around 4 or 5 PM I start to feel really "potsy".

I find if I don't get enough sleep, it doesn't matter what I do, I can barely function. I have never had that happen from "too much" sleep. I honestly don't think I could get too much sleep. I just think I would wake up when I got "enough".

Link to post
Share on other sites

futurehope & Jess... Maybe "too much sleep" for you two is like "down time" for me. I noticed that putting my head lower than my shoulders makes me dizzier upon rising....of course, this makes sense for a number of reasons, but laying in bed for a long period of time, like when I'm sick with the flu, is part of what makes being sick so detrimental to my overall wellness. If I just sick, it's best. Anything that messes with heart rate or bp is bad, bad, bad for me...so bed means lower bp (even for a normal person)...I often faint after reading because concentration lowers heart rate... Any body else here faint after reading? Maybe I should make that a seperate thread.

Link to post
Share on other sites

well i was to the dr and asked if it was crucial, and she said no- just as long as it is in the where abouts. The slight difference in time that I mentioned was not what she felt big enough to cause me to not feel well..... so who knows!

Link to post
Share on other sites

Any pne taking .2 mg of florinef splitting the dose though the day or taking it all at once? THX

Only been on it for about 3 weeks. But noticed that when I take it every day at 5 am and get up at 7 30 . This seems to be good- have alot more energy ect. But when I sleep thru my alarm at 5- and take it maybe around 6 and get up at 7 30 or 8- I never feel the effects of taking it! I know some stuff you have to take it at the same time or it doesnt work... but my dr never said anything about that to me......
Link to post
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...